# SDR ASAA0080676

- Difficulty date: December 18, 2000
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, OVERHEAD EMERGENCY LIGHTING AT AFT GALLEY WAS DETERMINED TO BE INOPERATIVE.  REPLACED ASSOCIATED BATTERY POWER SUPPLY.  LIGHTS THEN OPERATED NORMALLY.  (M)
